# SDR 07FDEA00092

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,703 hours, 26,937 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER APPLICATION OF STANDARD TAKEOFF POWER AT APPROXIMATELY 60KTS A LOUD HIGH PITCH WHINE ACCOMPANIED WITH SOUND OF RUSHING AIR WAS HEARD.  TAKEOFF WAS REJECTED AT 80KTS.  CHECKED CARGO AND ENTRY DOOR SEALS FOR DAMAGE, NONE FOUND.  PRESSURIZED AC IAW JRH CHAP 8.  NO ABNORMAL LOUD NOISE HEARD.  RAN NR 1 ENG IAW JRH, FOUND BLEED SYSTEM TO FUNCTION NORMALLY.  AIRCRAFT OK FOR SERVICE.
